A New Knot Invariant.

Nicolaas H. Kuiper

Mathematische Annalen (1987)

  • Volume: 278, page 193-210
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kuiper, Nicolaas H.. "A New Knot Invariant.." Mathematische Annalen 278 (1987): 193-210. <http://eudml.org/doc/164289>.

author = {Kuiper, Nicolaas H.},
journal = {Mathematische Annalen},
keywords = {bridge number; superbridge number; superbridge index; torus knots},
pages = {193-210},
title = {A New Knot Invariant.},
url = {http://eudml.org/doc/164289},
volume = {278},
year = {1987},

AU - Kuiper, Nicolaas H.
TI - A New Knot Invariant.
JO - Mathematische Annalen
PY - 1987
VL - 278
SP - 193
EP - 210
KW - bridge number; superbridge number; superbridge index; torus knots
UR - http://eudml.org/doc/164289
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.